Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Taken contraceptive injection. Heavy bleeding, past 5 months, feeling nauseous. Reason for bleeding?

I had a termination about 5 months ago I also had the contraceptive injection done about a week after..I started bleeding a week after and in 5 months I have had about 4 days only when I havnt bleed so I have bleed for nearly 5 months with no break!it is a dark brown discharge with clots which can sometimes have red blood/cots too..for the past month I have been feeling very nauseaous to the point where I want to make myself sick and everything I try to do to get rid of the nausea feeling just Isnt working!! I m fed up now and need some answers if someone could advise me please It would be much appreciated!!
Asked On : Sun, 2 Dec 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor